Electromagnetic Radiation in a Uniformly Moving, Homogeneous Medium

Günther Johannsen

    Research output: Contribution to journalJournal articleResearchpeer-review

    298 Downloads (Pure)


    A new method of treating radiation problems in a uniformly moving, homogeneous medium is presented. A certain transformation technique in connection with the four-dimensional Green's function method makes it possible to elaborate the Green's functions of the governing differential equations in the rest system of the medium, whereas the final integrals determining the field may be calculated in the rest system of the source. ©1972 The American Institute of Physics
    Original languageEnglish
    JournalJournal of Mathematical Physics
    Issue number1
    Pages (from-to)78-83
    Publication statusPublished - 1972

    Bibliographical note

    Copyright (1972) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.


    Dive into the research topics of 'Electromagnetic Radiation in a Uniformly Moving, Homogeneous Medium'. Together they form a unique fingerprint.

    Cite this